# SDR SWAA2016121310458

- Difficulty date: October 22, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT OF CARGO DOOR SHIELD CORRODED AT BS 847, RBL 20.  R&R SHIELD PER SRM AND DWG.
